# SDR KBM2005F00048

- Difficulty date: April 30, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 5050017901
- Part serial: 4515
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE GYRO SHOWS 10 DEGREES RIGHT TURN DURING STRAIGHT AND LEVEL FLIGHT.  REMOVED AND REPLACED.  (M)
